American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65F20) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Martin Burger, Michael Möller, Martin Benning and Stanley Osher. An adaptive inverse scale space method for compressed sensing. Math. Comp. 82 (2013) 269-299.
Abstract, references, and article information   
View Article: PDF

[2] Zhonggang Zeng. Computing multiple roots of inexact polynomials. Math. Comp. 74 (2005) 869 - 903. MR 2114653.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Hong Yuan Zha and Per Christian Hansen. Regularization and the general Gauss-Markov linear model . Math. Comp. 55 (1990) 613-624. MR 1035946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Nabih N. Abdelmalek. Computing the strict Chebyshev solution of overdetermined linear equations . Math. Comp. 31 (1977) 974-983. MR 0445803.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Inderjit Singh, George Poole and Thomas Boullion. A class of Hessenberg matrices with known pseudoinverse and Drazin inverse . Math. Comp. 29 (1975) 615-619. MR 0368407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ned Anderson. A generalization of the method of averages for overdetermined linear systems . Math. Comp. 29 (1975) 607-614. MR 0378379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Paul T. Boggs. A new algorithm for the Chebyshev solution of overdetermined linear systems . Math. Comp. 28 (1974) 203-217. MR 0334482.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Marvin J. Goldstein. Reduction of the pseudoinverse of a Hermitian persymmetric matrix . Math. Comp. 28 (1974) 715-717. MR 0371047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Robert J. Plemmons. Monotonicity and iterative approximations involving rectangular matrices . Math. Comp. 26 (1972) 853-858. MR 0315882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1